# SDR QXEA2008121601243

- Difficulty date: December 14, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 26,278 hours, 37,684 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 858601
- Part serial: 236
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 15,093 hours, 22,572 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - DURING CLIMB-OUT AT 185 KNOTS, 8000 FEET MSL, PROPS AT 1050 THE NOSE GEAR DOORS RAPIDLY CYCLED OPEN THEN SHUT, NOSE DOOR AMBER LIGHT BLINKED ON, AND CREW FELT THE EVENT VIBRATE THROUGH FLOORBOARDS.  HYDRAULICS ALL NORMAL.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  FERRY TO PDX FOR REPAIRS.  COULD NOT DUPLICATE THE DISCREPANCY.  REMOVED AND REPLACED THE PSEU AS A PRECAUTIONARY MEASURE IAW AMM TASK 32-61-00-000-801/400-801.  RETRACTED AND EXTENDED MLG, NOSE GEAR DOORS OPERATE NORMALLY.  RETURNED TO SERVICE.
